Vol. 14, No. 9, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On asymptotic Fermat over $\mathbb{Z}_p$-extensions of $\mathbb{Q}$

Nuno Freitas, Alain Kraus and Samir Siksek

Vol. 14 (2020), No. 9, 2571–2574

Let p be a prime and let n,p denote the n-th layer of the cyclotomic p-extension of . We prove the effective asymptotic FLT over n,p for all n 1 and all primes p 5 that are non-Wieferich, i.e., 2p11(modp2). The effectivity in our result builds on recent work of Thorne proving modularity of elliptic curves over n,p.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Fermat, unit equation, $\mathbb{Z}_p$-extensions
Mathematical Subject Classification
Primary: 11D41
Secondary: 11R23
Received: 2 April 2020
Accepted: 11 May 2020
Published: 13 October 2020
Nuno Freitas
Department de Matemàtiques i Informàtica
Universitat de Barcelona
Alain Kraus
Institut de Mathématiques de Jussieu - Paris Rive Gauche
Sorbonne Université
UMR 7586 CNRS - Paris Diderot
Samir Siksek
Mathematics Institute
University of Warwick
United Kingdom